# SDR ARWA981111

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 3.5 INCH CRACK IN RT WING L/E RIB STA XFS 422.  STOP DRILLED CRACK, INSTALLED DOUBLER PER SRM 57-2-0 UNDER WORK ORDER NR 1299.
